Alert archive / New Mexico / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 92, NWS Albuquerque, NM
NWS Albuquerque, NM issued this severe thunderstorm warning at May 9, 2017, 7:25 PM MDT for Chaves County, New Mexico. It was in force for 65 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 9, 2017, 7:25 PM MDT (01:25 UTC)
- Expired
- May 9, 2017, 8:30 PM MDT
- In force
- 65 min
- Issued by
- NWS Albuquerque, NM
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 1.5 in
- Wind
- 70.0 mph
County Chaves County, NM
The radar
The Cannon AFB radar (KFDX), 155 km from the middle of the area, began a volume at 01:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 9, 2:23 PM MDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Midland Regional, TX (KMAF), launched 00:00Z, 1.4 hours before the alert went out and 219 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 929 J/kg
- Mixed-layer CIN
- -88 J/kg
- Mixed-layer LCL
- 1712 m above ground
- 0-6 km bulk shear
- 56 kt
- 0-1 km storm-relative helicity
- 66 m²/s²
- 0-3 km storm-relative helicity
- 75 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 2.5
The text
As transmitted.
855
WUUS55 KABQ 100125
SVRABQ
NMC005-100230-
/O.NEW.KABQ.SV.W.0092.170510T0125Z-170510T0230Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Albuquerque NM
725 PM MDT TUE MAY 9 2017
The National Weather Service in Albuquerque has issued a
* Severe Thunderstorm Warning for...
East central Chaves County in southeastern New Mexico...
* Until 830 PM MDT.
* At 725 PM MDT, a severe thunderstorm was located 14 miles east of
Hagerman, or 26 miles northeast of Artesia, moving northeast at 40
mph.
HAZARD...70 mph wind gusts and ping pong ball size hail.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
considerable tree damage. Wind damage is also likely to
mobile homes, roofs, and outbuildings.
* This severe thunderstorm will remain over mainly rural areas of
east central Chaves County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Move to an interior room on the lowest floor of a building.
Accumulations of hail on roads can create very slick and hazardous
driving conditions.
&&
A tornado watch remains in effect until 1000 PM MDT for southeastern
New Mexico.
LAT...LON 3303 10428 3358 10399 3348 10372 3346 10372
3340 10376 3338 10376 3308 10392 3297 10405
TIME...MOT...LOC 0125Z 216DEG 35KT 3310 10408
TORNADO...POSSIBLE
HAIL...1.50IN
WIND...70MPH
$$
405 follow-up statements
997
WWUS55 KABQ 100143
SVSABQ
Severe Weather Statement
National Weather Service Albuquerque NM
743 PM MDT TUE MAY 9 2017
NMC005-100230-
/O.CON.KABQ.SV.W.0092.000000T0000Z-170510T0230Z/
Chaves-
743 PM MDT TUE MAY 9 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM MDT
FOR EAST CENTRAL CHAVES COUNTY...
At 742 PM MDT, a severe thunderstorm was located 17 miles southwest
of Caprock, or 34 miles east of Roswell, moving northeast at 40 mph.
HAZARD...70 mph wind gusts and ping pong ball size hail.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
considerable tree damage. Wind damage is also likely to
mobile homes, roofs, and outbuildings.
This severe thunderstorm will remain over mainly rural areas of east
central Chaves County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Accumulations of hail on roads can create very slick and hazardous
driving conditions.
&&
A tornado watch remains in effect until 1000 PM MDT for southeastern
New Mexico.
LAT...LON 3314 10421 3358 10399 3348 10372 3346 10372
3340 10376 3338 10376 3308 10392 3305 10398
TIME...MOT...LOC 0142Z 216DEG 35KT 3324 10396
TORNADO...POSSIBLE
HAIL...1.50IN
WIND...70MPH
$$
40224
WWUS55 KABQ 100154 RRA
SVSABQ
Severe Weather Statement
National Weather Service Albuquerque NM
754 PM MDT TUE MAY 9 2017
NMC005-100230-
/O.CON.KABQ.SV.W.0092.000000T0000Z-170510T0230Z/
Chaves-
754 PM MDT TUE MAY 9 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM MDT
FOR EAST CENTRAL CHAVES COUNTY...
At 754 PM MDT, a severe thunderstorm was located 14 miles southwest
of Caprock, or 33 miles west of Tatum, moving northeast at 25 mph.
HAZARD...Golf ball size hail and 70 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
considerable tree damage. Wind damage is also likely to
mobile homes, roofs, and outbuildings.
This severe thunderstorm will remain over mainly rural areas of east
central Chaves County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.
Accumulations of hail on roads can create very slick and hazardous
driving conditions.
&&
A tornado watch remains in effect until 1000 PM MDT for southeastern
New Mexico.
LAT...LON 3317 10410 3358 10399 3348 10372 3346 10372
3340 10376 3338 10376 3308 10392 3305 10398
TIME...MOT...LOC 0154Z 236DEG 23KT 3324 10389
TORNADO...POSSIBLE
HAIL...1.75IN
WIND...70MPH
$$
40640
WWUS55 KABQ 100207
SVSABQ
Severe Weather Statement
National Weather Service Albuquerque NM
807 PM MDT TUE MAY 9 2017
NMC005-100230-
/O.CON.KABQ.SV.W.0092.000000T0000Z-170510T0230Z/
Chaves-
807 PM MDT TUE MAY 9 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM MDT
FOR EAST CENTRAL CHAVES COUNTY...
At 806 PM MDT, a severe thunderstorm was located 9 miles southwest of
Caprock, or 28 miles west of Tatum, moving northeast at 25 mph.
HAZARD...Two inch hail and 70 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
considerable tree damage. Wind damage is also likely to
mobile homes, roofs, and outbuildings.
This severe thunderstorm will remain over mainly rural areas of east
central Chaves County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.
This storm is producing large hail. SEEK SHELTER NOW inside a sturdy
structure and stay away from windows.
Accumulations of hail on roads can create very slick and hazardous
driving conditions.
&&
A tornado watch remains in effect until 1000 PM MDT for southeastern
New Mexico.
LAT...LON 3320 10402 3358 10399 3348 10372 3346 10372
3340 10376 3338 10376 3317 10387
TIME...MOT...LOC 0206Z 236DEG 23KT 3328 10381
TORNADO...POSSIBLE
HAIL...2.00IN
WIND...70MPH
$$
40386
WWUS55 KABQ 100214
SVSABQ
Severe Weather Statement
National Weather Service Albuquerque NM
814 PM MDT TUE MAY 9 2017
NMC005-100230-
/O.CON.KABQ.SV.W.0092.000000T0000Z-170510T0230Z/
Chaves-
814 PM MDT TUE MAY 9 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM MDT
FOR EAST CENTRAL CHAVES COUNTY...
At 814 PM MDT, a severe thunderstorm was located 8 miles southwest of
Caprock, or 28 miles west of Tatum, moving northeast at 15 mph.
HAZARD...Two inch hail and 70 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
considerable tree damage. Wind damage is also likely to
mobile homes, roofs, and outbuildings.
This severe thunderstorm will remain over mainly rural areas of east
central Chaves County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.
This storm is producing large hail. SEEK SHELTER NOW inside a sturdy
structure and stay away from windows.
Accumulations of hail on roads can create very slick and hazardous
driving conditions.
&&
A tornado watch remains in effect until 1000 PM MDT for southeastern
New Mexico.
LAT...LON 3319 10386 3322 10397 3350 10393 3334 10378
3324 10383
TIME...MOT...LOC 0214Z 233DEG 15KT 3329 10381
TORNADO...POSSIBLE
HAIL...2.00IN
WIND...70MPH
$$
40696
WWUS55 KABQ 100228
SVSABQ
Severe Weather Statement
National Weather Service Albuquerque NM
828 PM MDT TUE MAY 9 2017
NMC005-100238-
/O.EXP.KABQ.SV.W.0092.000000T0000Z-170510T0230Z/
Chaves-
828 PM MDT TUE MAY 9 2017
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL CHAVES COUNTY
WILL EXPIRE AT 830 PM MDT...
The storm which prompted the warning has moved out of the area.
Therefore the warning will be allowed to expire.
A tornado watch remains in effect until 1000 PM MDT for southeastern
New Mexico.
LAT...LON 3319 10386 3322 10397 3350 10393 3334 10378
3324 10383
TIME...MOT...LOC 0228Z 216DEG 35KT 3340 10371
$$
40What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at May 9, 6:03 PM MDT, 1 hour 22 minutes earlier.
Area forecast discussion, May 9, 6:03 PM MDT, 1 hour 22 minutes before
Area Forecast Discussion National Weather Service Albuquerque NM 603 PM MDT Tue May 9 2017 .AVIATION... 00Z TAF CYCLE Will be brief due to ongoing weather. Main impact to all TAF sites through the next 6 hours will be convection and the associated impacts. Things are expected to go into a relative lull over much of the area through about 2-3Z when a second round of convection is expected to fire up over the middle RGV and east of the Central Mountain Chain. The most impacted sites in this second round will likely be KTCC and KROW. 54 && .PREV DISCUSSION...320 PM MDT Tue May 9 2017... .SYNOPSIS... Severe thunderstorms will continue this evening over portions of eastern New Mexico, with showers and high mountain snow showers along with thunderstorms otherwise tonight. The upper level low pressure system responsible for the unsettled weather and cooler than average temperatures will slowly cross New Mexico from west to east Wednesday, with showers and thunderstorms persisting, although severe storms are less likely. Somewhat drier and warmer weather is expected by Friday and Saturday, but a few showers and storms may develop over the high terrain and along the Texas and eastern New Mexico border. Westerly breezes look to shove the dryline east of New Mexico early next week although temperatures will cool some in the west. && .DISCUSSION... The ongoing active weather will continue through this evening with the focus for severe weather shifting into the eastern plains. Showers and storms look to persist through the overnight as the center of circulation lifts into west central New Mexico by 12Z Wednesday. Small amounts of high terrain snow are possible over the Contdvd and northern mountains as temperatures aloft fall to 0 to -3 deg C west central and southwest. Locally heavy rain may also accompany the storms, so stay away from arroyos and ditches. The upper low will meander over New Mexico Wednesday and Wednesday night, with the focus for precipitation slowly shifting to the north central and northeast. Wrap around moisture on the back side of the departing low will keep clouds and some precipitation going into Thursday although the west and south will see less activity with time. Some snow accumulations are possible over the higher terrain of northern mountains Wednesday night but forecast amounts mostly below advisory criteria athough high mountain passes could be a little slick or snow covered. A surface boundary will push down the east side of the state Thursday/Thursday night, although precipitation doesn't look to be much of a factor, low clouds may push up against the east slopes of the central mt chain Thursday night and an east wind into the Rio Grande Valley could develop. This could set the stage for a few showers or storms along the higher terrain under the transitory upper ridge Friday as temperatures warm towards average. Lingering moisture and above average temperatures Saturday may also sprout a few mountain cells, which could propagate into the plains as southwest flow aloft increases. After potential for a few dryline storms Sunday, moisture is shunted east of New Mexico early next week by westerly breezes. Thereafter, another upper low pressure system drops into the Great Basin for what could be another round of more active weather. && .FIRE WEATHER... Thunderstorm activity has fired up over northern and central NM this afternoon, with much of the activity focused over the central mtn chain. Thunderstorm activity will continue to spread east through the evening over the east plains, with the potential for severe storms over the east plains tonight. Meanwhile, a mid-level dry slot will continue to limit thunderstorm activity over western NM with better storm coverage towards the Four Corners region. Shower activity over the western half will increase again overnight as the center of the low moves towards west-central NM. The center of the low is forecast to track over central NM Wednesday and exit to north TX and OK Thursday. Increased precipitation chances continue across NM Wednesday, with the best chance for the most wetting precipitation over western and northern NM. Mixing hgts and vent rates fall sharply Wednesday and Thursday as the low tracks over NM, before improving Friday. Daytime temperatures fall to 10-15 degrees below average Wednesday, warming a few degrees Thursday. Dewpoints also remain broadly in the 30s across NM Wednesday and Thursday. As the low exits the area late day Thursday overnight Friday a backdoor front will bring breezy east canyon winds into the central Rio Grande Valley early Friday morning. A high amplitude ridge begins to build in Friday and through the weekend, bringing in drier southwest flow. Vent rates and mixing hgts improve as the low exits Friday. Moisture levels fall with minimum humidity values falling below 15 percent for the weekend across the west. Winds stay relatively calm Saturday across the west, being the limiting factor for critical fire conditions. Winds pick up a bit more Sunday allowing for brief critical conditions during the afternoon. Dry SW flow continues into early next week before long range models indicate another low pressure system entering the region toward the end of next week. && .AVIATION... 18Z TAF CYCLE Thunderstorm activity over the north and central areas will continue through today with severe thunderstorms likely. This activity will spread onto the eastern plains this evening and through the night. meanwhile drier weather will prevail west of the central and south- central mtns until tonight when the center of an upper low approaches increasing precipitation chances along the continental divide westward. Winds will stay gusty through the afternoon, and will weaken overnight. MVFR/IFR low clouds across east-central and northeast areas will develop early Wednesday morning in the wake of overnight precipitation. 24 && .ABQ WATCHES/WARNINGS/ADVISORIES... None. && 99
Hazardous weather outlook, May 9, 4:49 AM MDT, 14 hours 36 minutes before
Hazardous Weather Outlook National Weather Service Albuquerque NM 449 AM MDT Tue May 9 2017 NMZ501>540-101100- Northwest Plateau-Chuska Mountains-Far Northwest Highlands- Northwest Highlands-West Central Plateau-West Central Mountains- West Central Highlands-Southwest Mountains- San Francisco River Valley-San Juan Mountains-Jemez Mountains- West Slopes Sangre de Cristo Mountains- Northern Sangre de Cristos above 9500 feet/Red River- Southern Sangre de Cristos above 9500 feet- East Slopes Sangre de Cristo Mountains-Upper Rio Grande Valley- Lower Chama River Valley-Santa Fe Metro Area- Middle Rio Grande Valley/Albuquerque Metro Area- Lower Rio Grande Valley-Sandia/Manzano Mountains-Estancia Valley- Central Highlands-South Central Highlands-Upper Tularosa Valley- South Central Mountains-Raton Ridge/Johnson Mesa- Far Northeast Highlands-Northeast Highlands-Union County- Harding County-Eastern San Miguel County-Guadalupe County- Quay County-Curry County-Roosevelt County-De Baca County- Chaves County Plains-Eastern Lincoln County-Southwest Chaves County- 449 AM MDT Tue May 9 2017 This hazardous weather outlook is for portions of northern and central New Mexico. .DAY ONE...Today and Tonight Strong to severe thunderstorms are expected today in portions of northwestern, central, and eastern New Mexico. In northwestern New Mexico, damaging wind gusts are expected to be the primary threat, while central and eastern areas of the state will also have the potential for heavy downpours and large hail. A couple of isolated tornadoes cannot be ruled out in central to eastern New Mexico. .DAYS TWO THROUGH SEVEN...Wednesday through Monday Some strong to perhaps severe thunderstorms will be possible on Wednesday, mainly in northeastern New Mexico. In addition a few to several inches of high elevation snowfall will be possible on the highest peaks above 10,000 feet Wednesday night. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report any severe weather through the National Weather Service Albuquerque web site at weather.gov/abq or by calling 1.888.386.7637. You can also submit storm reports and photos on our Facebook page or via Twitter using the hashtag nmwx. 52
In the hours before
Local storm report, May 9, 6:39 PM MDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
639 PM MDT TUE MAY 09 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0200 PM HAIL 1 NE ANTON CHICO 35.21N 105.13W
05/09/2017 M1.50 INCH GUADALUPE NM PUBLIC
&&
EVENT NUMBER ABQ1701921
50Special weather statement, May 9, 6:39 PM MDT, 46 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
639 PM MDT TUE MAY 9 2017
NMZ530-100145-
Union County-
639 PM MDT TUE MAY 9 2017
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN UNION COUNTY UNTIL
745 PM MDT...
At 639 PM MDT, Doppler radar was tracking a strong thunderstorm 8
miles south of Mount Dora, or 19 miles west of Clayton, moving
northeast at 35 mph.
Penny size hail and wind gusts of 50 to 55 mph will be possible with
this storm.
Locations impacted include...
Clayton, Clayton Lake State Park and Mount Dora.
Accumulations of small hail on roads can create very slick and
hazardous driving conditions.
&&
A tornado watch remains in effect until 1000 PM MDT for northeastern
New Mexico.
LAT...LON 3632 10354 3641 10362 3677 10326 3646 10304
3643 10304
TIME...MOT...LOC 0039Z 229DEG 28KT 3640 10352
KJLocal storm report, May 9, 6:50 PM MDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
650 PM MDT TUE MAY 09 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0540 PM HAIL 2 ESE TUCUMCARI 35.15N 103.69W
05/09/2017 M2.00 INCH QUAY NM TRAINED SPOTTER
JOSEPH RUA. LARGE HAILSTONES NOW FALLING. STARTED OFF
AS 1.25 INCHES BUT SEVERAL 2 PLUS INCH HAILSTONES BROKE
MY WINDSHIELD
&&
CORRECTED EVENT
EVENT NUMBER ABQ1701920
GUYERLocal storm report, May 9, 7:17 PM MDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
717 PM MDT TUE MAY 09 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0707 PM TSTM WND GST 1 S SAN JON 35.10N 103.33W
05/09/2017 E70 MPH QUAY NM TRAINED SPOTTER
VERY GUSTY WINDS OF 60-70 MPH ESTIMATED.
&&
EVENT NUMBER ABQ1701922
GUYERLocal storm report, May 9, 7:20 PM MDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
720 PM MDT TUE MAY 09 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0712 PM TSTM WND GST 2 ENE CLAYTON 36.46N 103.14W
05/09/2017 M59 MPH UNION NM ASOS
KCAO ASOS.
&&
EVENT NUMBER ABQ1701923
99Local storm report, May 9, 7:22 PM MDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
722 PM MDT TUE MAY 09 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 PM TSTM WND DMG 1 NNW CLAYTON 36.46N 103.18W
05/09/2017 UNION NM FIRE DEPT/RESCUE
SMALL TREE LIMBS DOWN LESS THAN 2 IN DIAMETER.
&&
EVENT NUMBER ABQ1701924
GUYERThe office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 9, 6:10 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves, Roosevelt | 45 min |
| May 9, 6:13 PM MDT | Severe Thunderstorm Warning | ABQ | Guadalupe | 30 min |
| May 9, 6:14 PM MDT | Severe Thunderstorm Warning | ABQ | Curry, Quay | 61 min |
| May 9, 6:23 PM MDT | Areal Flood Advisory | ABQ | Colfax, Harding, Quay, San Miguel, Union | 112 min |
| May 9, 6:39 PM MDT | Special Weather Statement | ABQ | Union | 66 min |
| May 9, 6:58 PM MDT | Severe Thunderstorm Warning | ABQ | Union | 47 min |
| May 9, 7:05 PM MDT | Severe Thunderstorm Warning | ABQ | Roosevelt | 55 min |
| May 9, 7:09 PM MDT | Severe Thunderstorm Warning | ABQ | Harding, Quay | 27 min |
| May 9, 7:12 PM MDT | Severe Thunderstorm Warning | ABQ | Curry | 18 min |
| May 9, 7:32 PM MDT | Special Weather Statement | ABQ | Curry | 43 min |
| May 9, 7:32 PM MDT | Severe Thunderstorm Warning | ABQ | Roosevelt | 28 min |
| May 9, 7:34 PM MDT | Areal Flood Advisory | ABQ | Chaves, Curry, Roosevelt | 116 min |
| May 9, 7:49 PM MDT | Areal Flood Advisory | ABQ | Harding, Quay, San Miguel, Union | 116 min |
| May 9, 7:56 PM MDT | Special Weather Statement | ABQ | Chaves | 34 min |
| May 9, 7:59 PM MDT | Special Weather Statement | ABQ | Chaves | 46 min |
| May 9, 8:06 PM MDT | Areal Flood Advisory | ABQ | Curry, Harding, Quay | 114 min |
| May 9, 8:12 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves | 63 min |
| May 9, 8:17 PM MDT | Special Weather Statement | ABQ | Quay | 28 min |
| May 9, 8:27 PM MDT | Severe Thunderstorm Warning | ABQ | Curry, Quay | 30 min |
| May 9, 8:41 PM MDT | Areal Flood Advisory | ABQ | Chaves | 2 hr |
| May 9, 8:56 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves | 34 min |
| May 9, 9:10 PM MDT | Special Weather Statement | ABQ | Roosevelt | 35 min |
| May 9, 9:14 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves | 30 min |
| May 9, 9:14 PM MDT | Tornado Warning | ABQ | Chaves, Roosevelt | 46 min |
| May 9, 9:29 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves | 46 min |
| May 9, 9:39 PM MDT | Tornado Warning | ABQ | Roosevelt | 51 min |
| May 9, 9:50 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves, De Baca, Roosevelt | 25 min |
| May 9, 10:05 PM MDT | Severe Thunderstorm Warning | ABQ | Curry, Roosevelt | 25 min |
| May 9, 10:16 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves, De Baca, Roosevelt | 29 min |
| May 9, 10:25 PM MDT | Tornado Warning | ABQ | Roosevelt | 12 min |
| May 9, 10:44 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves, Roosevelt | 46 min |
| May 9, 10:52 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves | 38 min |
| May 9, 11:17 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves | 48 min |
| May 9, 11:29 PM MDT | Severe Thunderstorm Warning | ABQ | Curry, Roosevelt | 46 min |
| May 9, 11:33 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves, De Baca | 30 min |
| May 9, 11:39 PM MDT | Areal Flood Advisory | ABQ | Roosevelt | 111 min |
| May 10, 12:02 AM MDT | Special Weather Statement | ABQ | Roosevelt | 43 min |
| May 10, 12:34 AM MDT | Special Weather Statement | ABQ | Roosevelt | 41 min |
| May 10, 1:16 AM MDT | Severe Thunderstorm Warning | ABQ | Curry, Roosevelt | 44 min |
| May 10, 2:30 AM MDT | Special Weather Statement | ABQ | Roosevelt | 30 min |
| May 10, 11:44 AM MDT | Special Weather Statement | ABQ | Taos | 46 min |
| May 10, 12:34 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax | 41 min |
| May 10, 1:22 PM MDT | Special Weather Statement | ABQ | San Miguel | 23 min |
| May 10, 1:45 PM MDT | Special Weather Statement | ABQ | San Miguel | 30 min |
| May 10, 3:11 PM MDT | Special Weather Statement | ABQ | Valencia | 34 min |
| May 10, 3:38 PM MDT | Special Weather Statement | ABQ | Union | 37 min |
| May 10, 4:14 PM MDT | Special Weather Statement | ABQ | Santa Fe | 31 min |
| May 10, 4:30 PM MDT | Special Weather Statement | ABQ | Union | 30 min |
Nearby
Severe Thunderstorm Warnings in New Mexico, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.